# SDR DALA2022021801111

- Difficulty date: February 18, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,133 hours, 19,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 LOWER FUSELAGE SKIN AT AFT VACUUM BLOWER OUTLET PORT FOUND WITH CORROSION, CORRECTIVE ACTION: REPAIR AS PER B767-300 SRM53-60- 01-2R, TO C/O INSPECTION 37500 FLIGHT CYCLES AFTER AIRPLANE DELIVERY OR 6000 FLIGHT CYCLES. (2125940)
